Alert archive / California / Winter Storm Watches in 2021

Winter Storm Watch 13, NWS Sacramento, CA

December 27, 2021

NWS Sacramento, CA issued this winter storm watch at Dec 27, 2021, 9:07 PM PST. It took effect at Dec 28, 2021, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 27, 2021, 9:07 PM PST (05:07 UTC)
In effect from
Dec 28, 2021, 10:00 PM PST
Expired
Dec 28, 2021, 3:33 AM PST
In force
Issued by
NWS Sacramento, CA

The text

As transmitted.

114 
WWUS46 KSTO 280507
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
907 PM PST Mon Dec 27 2021

...Winter Storm to Impact Mountain and Foothill Travel into
Thursday...

Light mountain snow will continue into Tuesday evening. Another
round of moderate to heavy snow will be possible Tuesday night and
Wednesday. Snow levels will generally be above 2000 feet, locally
lower.

CAZ067-069-281500-
/O.EXP.KSTO.WS.W.0011.000000T0000Z-211228T0500Z/
/O.NEW.KSTO.WW.Y.0024.211228T0507Z-211229T0600Z/
/O.NEW.KSTO.WS.A.0013.211229T0600Z-211230T0000Z/
Motherlode-West Slope Northern Sierra Nevada-
Including the city of Grass Valley
907 PM PST Mon Dec 27 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST TUESDAY
ABOVE 2000 FEET...
...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON ABOVE 2000 FEET...

* WHAT...Snow occurring above 2000 feet. Heavy snow possible above
  2000 feet. Plan on slippery road conditions, including during
  the evening commute on Tuesday. Above 2000 feet, additional snow
  accumulations of 2 to 4 inches, with localized amounts up to 5
  inches, expected. Above 2000 feet, total snow accumulations of 
  3 to 6 inches, with localized amounts up to 10 inches, are 
  possible.

* WHERE...Motherlode and West Slope Northern Sierra Nevada.

* WHEN...For the Winter Weather Advisory, until 10 PM Tuesday. 
  For the Winter Storm Watch, from Tuesday evening through 
  Wednesday afternoon.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. Significant reductions in visibility are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

CAZ066-068-281500-
/O.EXP.KSTO.WS.W.0011.000000T0000Z-211228T0500Z/
/O.NEW.KSTO.WW.Y.0024.211228T0507Z-211229T0600Z/
Northeast Foothills/Sacramento Valley-
Western Plumas County/Lassen Park-
Including the city of Paradise
907 PM PST Mon Dec 27 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST TUESDAY
ABOVE 2000 FEET...

* WHAT...Snow occurring. Plan on slippery road conditions, 
  including during the evening commute on Tuesday. Additional 
  snow accumulations of 1 to 3 inches, with localized amounts up 
  to 6 inches, are expected.

* WHERE...Northeast Foothills/Sacramento Valley and Western 
  Plumas County/Lassen Park.

* WHEN...Until 10 PM Tuesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$
3 follow-up statements
176 
WWUS46 KSTO 280511
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
911 PM PST Mon Dec 27 2021

...Winter Storm to Impact Mountain and Foothill Travel into
Wednesday...

Light mountain snow will continue into Tuesday evening. Another
round of moderate to heavy snow will be possible Tuesday night
and Wednesday. Snow levels will generally be above 2000 feet,
locally lower.

CAZ067-069-281315-
/O.EXT.KSTO.WS.A.0013.211229T0600Z-211230T0600Z/
/O.CON.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/
Motherlode-West Slope Northern Sierra Nevada-
Including the city of Grass Valley
911 PM PST Mon Dec 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
TUESDAY ABOVE 2000 FEET...
...WINTER STORM WATCH NOW IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING ABOVE 2000 FEET...

* WHAT...Snow occurring above 2000 feet. Heavy snow possible 
  above 2000 feet. Plan on slippery road conditions, including 
  during the evening commute on Tuesday. Above 2000 feet, 
  additional snow accumulations of 2 to 4 inches, with localized 
  amounts up to 5 inches, expected. Above 2000 feet, total snow 
  accumulations of 3 to 6 inches, with localized amounts up to 
  10 inches, are possible.

* WHERE...Motherlode and West Slope Northern Sierra Nevada.

* WHEN...For the Winter Weather Advisory, until 10 PM Tuesday. 
  For the Winter Storm Watch, from Tuesday evening through 
  Wednesday evening.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. Significant reductions in visibility are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

CAZ066-068-281315-
/O.CON.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/
Northeast Foothills/Sacramento Valley-
Western Plumas County/Lassen Park-
911 PM PST Mon Dec 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
TUESDAY ABOVE 2000 FEET...

* WHAT...Snow occurring. Plan on slippery road conditions, 
  including during the evening commute on Tuesday. Additional 
  snow accumulations of 1 to 3 inches, with localized amounts up 
  to 6 inches, are expected.

* WHERE...Northeast Foothills/Sacramento Valley and Western 
  Plumas County/Lassen Park.

* WHEN...Until 10 PM Tuesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$
764 
WWUS46 KSTO 280527
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
927 PM PST Mon Dec 27 2021

...Winter Storm to Impact Mountain and Foothill Travel into
Wednesday...

Light mountain snow will continue into Tuesday evening. Another
round of moderate to heavy snow will be possible Tuesday night
and Wednesday. Snow levels will generally be above 2000 feet,
locally lower.

CAZ067-069-281330-
/O.CON.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/
/O.CON.KSTO.WS.A.0013.211229T0600Z-211230T0600Z/
Motherlode-West Slope Northern Sierra Nevada-
Including the city of Grass Valley
927 PM PST Mon Dec 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
TUESDAY ABOVE 2000 FEET...
...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING ABOVE 2000 FEET...

* WHAT...Snow showers possible above 2000 feet. Plan on slippery 
  road conditions, including during the evening commute on 
  Tuesday. Above 2000 feet, additional snow accumulations of 2 to 
  4 inches, with localized amounts up to 6 inches, expected. 

* WHERE...Motherlode and West Slope Northern Sierra Nevada.

* WHEN...For the Winter Weather Advisory, until 10 PM Tuesday. 
  For the Winter Storm Watch, from Tuesday evening through 
  Wednesday evening.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. Significant reductions in visibility are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

CAZ066-068-281330-
/O.CON.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/
Northeast Foothills/Sacramento Valley-
Western Plumas County/Lassen Park-
927 PM PST Mon Dec 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
TUESDAY ABOVE 2000 FEET...

* WHAT...Snow showers occurring. Plan on slippery road 
  conditions, including during the evening commute on Tuesday. 
  Additional snow accumulations of 1 to 3 inches, with localized 
  amounts up to 6 inches, are expected.

* WHERE...Northeast Foothills/Sacramento Valley and Western 
  Plumas County/Lassen Park.

* WHEN...Until 10 PM Tuesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$
548 
WWUS46 KSTO 281133
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
333 AM PST Tue Dec 28 2021

...Winter Weather to Impact Mountain and Foothill Travel into 
Wednesday...

.Mostly light snow will spread over Northern California today 
with some snow possibly occurring on the Valley floor in the
Northern Sacramento Valley. Another round of moderate to heavy 
snow is expected tonight and Wednesday with continued low snow
levels, again possibly down to the Valley floor in the Northern 
Sacramento Valley. 

Check road conditions before traveling. Some roads may remain 
closed or impassable. 

CAZ069-290015-
/O.UPG.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/
/O.UPG.KSTO.WS.A.0013.211229T0600Z-211230T0600Z/
/O.NEW.KSTO.WS.W.0012.211228T1133Z-211230T0600Z/
West Slope Northern Sierra Nevada-
333 AM PST Tue Dec 28 2021

...WINTER STORM WARNING IN EFFECT UNTIL 10 PM PST WEDNESDAY ABOVE
2000 FEET...

* WHAT...A break in the snow early this morning is not expected to
  last long. Snow is expected to redevelop over the area later
  this morning and this afternoon with new snow accumulations up
  to 3 inches. Periods of heavy snow are expected later tonight
  and Wednesday with additional accumulations from 8 to 20 inches. 

* WHERE...West Slope Northern Sierra Nevada.

* WHEN...Until 10 PM Wednesday.

* ADDITIONAL DETAILS...Check road conditions before traveling. 
  Many roads may remain closed or impassable. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

CAZ067-290015-
/O.UPG.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/
/O.NEW.KSTO.WS.W.0012.211228T1800Z-211230T0000Z/
/O.UPG.KSTO.WS.A.0013.211229T0600Z-211230T0600Z/
Motherlode-
Including the city of Grass Valley
333 AM PST Tue Dec 28 2021

...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
PST WEDNESDAY ABOVE 2000 FEET...

* WHAT...A break in the snow early this morning is not expected to
  last long. Snow is expected to redevelop over the area later
  this morning and this afternoon with new snow accumulations up
  to an inch or two. Periods of heavy snow are expected later
  tonight and Wednesday with additional accumulations from 4 to 8
  inches.
 
* WHERE...Motherlode.

* WHEN...10 AM today to 4 PM Wednesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility at times. Check road conditions before traveling. 
  Many roads may remain closed or impassable. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

CAZ068-290015-
/O.UPG.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/
/O.NEW.KSTO.WS.W.0012.211228T1133Z-211229T2000Z/
Western Plumas County/Lassen Park-
333 AM PST Tue Dec 28 2021

...WINTER STORM WARNING IN EFFECT UNTIL NOON PST WEDNESDAY...

* WHAT...A break in the snow early this morning is not expected to
  last long. Snow is expected to redevelop over the area this
  morning and continue into the afternoon with new snow
  accumulations up to 3 inches. Periods of heavy snow are expected
  later tonight and Wednesday with additional accumulations up to
  8 inches.

* WHERE...Western Plumas County/Lassen Park.

* WHEN...Until noon Wednesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility at times. Check road conditions before traveling. 
  Many roads may remain closed or impassable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

CAZ066-290015-
/O.UPG.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/
/O.NEW.KSTO.WS.W.0012.211228T1133Z-211229T2000Z/
Northeast Foothills/Sacramento Valley-
Including the city of Paradise
333 AM PST Tue Dec 28 2021

...WINTER STORM WARNING IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE
2000 FEET...

* WHAT...A break in the snow early this morning is not expected to
  last long. Snow is expected to redevelop over the area this
  morning and continue this afternoon with new snow accumulations
  up to 3 inches. Periods of heavy snow are expected later tonight
  and Wednesday with additional accumulations from 4 to 8 inches.

* WHERE...Northeast Foothills/Sacramento Valley.

* WHEN...Until noon Wednesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility at times. Check road conditions before traveling. 
  Many roads may remain closed or impassable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

CAZ015-290015-
/O.NEW.KSTO.WW.Y.0025.211228T1200Z-211229T2000Z/
Northern Sacramento Valley-
Including the city of Redding
333 AM PST Tue Dec 28 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PST WEDNESDAY...

* WHAT...Wet snow, or a mix of rain and snow is expected at times
  on the Valley floor. Minor accumulations are possible on grassy
  areas. However, a couple of inches of snow may accumulate over
  the higher terrain surrounding the Valley floor. 

* WHERE...Northern Sacramento Valley.

* WHEN...Until noon Wednesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

CAZ013-063-290015-
/O.NEW.KSTO.WW.Y.0025.211228T1133Z-211229T2000Z/
Shasta Lake Area / Northern Shasta County-
Mountains Southwestern Shasta County to Western Colusa County-
Including the city of Shasta Dam
333 AM PST Tue Dec 28 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PST WEDNESDAY
ABOVE 1000 FEET...

* WHAT...Snow is expected to redevelop over the area this morning
  and continue this afternoon with new snow accumulations up to 3
  inches. Periods of moderate snow are expected later tonight and
  Wednesday with additional accumulations up to 4 inches.
  Accumulating snow is expected on Interstate 5 north of Redding
  at times. 

* WHERE...Shasta Lake Area / Northern Shasta County and 
  Mountains Southwestern Shasta County to Western Colusa County.

* WHEN...Until noon Wednesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at
  times, and snow covered and slippery roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this winter storm watch went out at Dec 27, 2:18 PM PST, 6 hours 49 minutes earlier.

Area forecast discussion, Dec 27, 2:18 PM PST, 6 hours 49 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
218 PM PST Mon Dec 27 2021

.SYNOPSIS...
Scattered Valley showers and mountain snow showers continue through
this evening. A cold, weak system will bring some light showers to
the area Tuesday and Wednesday with low snow levels anticipated.
Light snow will be possible over the mountains, into the lower
foothills, and possibly across portions of the northern Sacramento
Valley. Cold and drier weather expected late week.

&&

.DISCUSSION...
Early afternoon radar indicates only scattered showers across
portions of the Valley, with continued mountain snow showers over
the Sierra Nevada. Snow levels continue to fall this afternoon with
significant snow reported above 3000 feet, and even amounts as low
as 1500 feet. Clearing skies are noted behind this system with much
of the Valley already seeing some sunshine. Overnight tonight, cold
air behind this system will bring some chilly overnight lows to the
Valley ranging from the mid 30s to the upper 20s. With lows trending
a bit warmer and cloud cover increasing overnight ahead of the next
weak system, cancelled the Freeze Watch due to widespread freezing
temperatures not being anticipated.

Snow levels continue to fall from north to south today reaching
between 500-2000 feet late tonight, with locally lower levels across
the far northern Sacramento Valley and surrounding areas. A
relatively weak shortwave passes over the area tonight, with a
slightly stronger system expected Tuesday night into Wednesday. Very
light QPF amounts are associated with this first system on Tuesday
with amounts across the area less than a tenth of an inch and
potentially some Valley locations only experiencing overcast
skies. With the cold temperatures and low snow levels still in
place, the lower foothills and portions of the northern Sacramento
Valley have the potential to receive anywhere from a dusting to
around an inch of snow (depending on location) early Tuesday
morning into the afternoon.

A bit more moisture is seen Tuesday night into Wednesday and will
bring the potential for more impactful low snow across the lower
foothills and extending into the northern Sacramento Valley. valley
snow continues to look possible, although amounts were decreased
slightly from the previous forecast due to slightly less QPF. Snow
looks to impact Redding beginning late Tuesday night into the
morning hours. Have Valley snow roughly as far south as Red Bluff
and also all the surrounding lower foothills, including as far south
as the Motherlode region (although snow levels are slightly higher
towards the southern portion of the CWA). Snow amounts for Valley
locations/lower during this time range from a dusting to a few
inches, with up to 7 inches over the mountains (above 3000 feet).
Still will reiterate that there is much uncertainty with exact
amounts and how low snow levels will be. Per the previous
discussion, a change in just 1 or 2 degree can be the difference
between all snow or all rain in lower elevations. Have held off on
any products for now due to this uncertainty.

This system moves out of the area late Wednesday with shortwave
ridging moving in behind it. Cold temperatures continue to end
the year. A small chance for some mountain snow showers Friday as
a system passes, but QPF looks very limited.

&&

.EXTENDED DISCUSSION (Friday THROUGH Monday)...

Drier, but continued chilly/cold weather pattern setting up for
NorCal for the first days of the extended forecast period. ECMWF
EFI suggests the coldest minimum temperatures should occur over
the northern Sacramento Valley. Morning lows will trend 5 to 15
degrees below normal Saturday and Sunday with Valley low
temperatures in the mid 20s to low 30s. Ensemble clusters depict a
shortwave dropping into the region late Thursday into Friday
afternoon that could bring some light snow to the northern
mountains and the northern Sierra. Otherwise, dry weather returns
late Friday into the weekend as ridging moves overhead. Ensembles
hint at a troughing pattern developing that could widespread
precipitation to interior NorCal early next week. However,
uncertainty remains as cluster analysis shows some differences
regarding timing and placement of the trough.

&&

.AVIATION...

VFR conditions in the Valley through this evening except for MVFR
conditions in showers and/or isolated thunderstorms. Scattered
snow showers continue over the Sierra through this evening with
areas of MVFR/IFR/LIFR conditions. Precipitation activity
increases after 08Z- 10Z Tuesday with MVFR/IFR/LIFR conditions due
to passing showers, low cigs and visibility restrictions. Light
snow showers possible in the northern Sacramento Valley, including
KRDD and KRBL after 12Z Tuesday.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 9 PM PST this evening for Motherlode-
Northeast Foothills/Sacramento Valley-West Slope Northern Sierra
Nevada-Western Plumas County/Lassen Park.

&&

In the hours before

Special weather statement, Dec 27, 3:09 PM PST, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Sacramento CA
309 PM PST Mon Dec 27 2021

CAZ017-019-067-280000-
Northern San Joaquin Valley CA-Southern Sacramento Valley CA-
Motherlode CA-
309 PM PST Mon Dec 27 2021

...A strong thunderstorm will impact portions of east central
Sacramento, southwestern El Dorado, northwestern Calaveras and
southwestern Amador Counties through 400 PM PST...

At 304 PM PST, Doppler radar was tracking a strong thunderstorm near
Forest Home, or 14 miles west of Jackson, moving east at 15 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Abundant small hail will likely accumulate.

Locations impacted include...
Jackson, Ione, Rancho Murieta, Drytown, Forest Home, Rancho Seco
Park, Sutter Creek, Plymouth, Amador City and Carbondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 3835 12116 3853 12108 3850 12072 3824 12080
TIME...MOT...LOC 2304Z 283DEG 13KT 3843 12102

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

CS

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 9:07 PM PSTWinter Weather AdvisorySTO6 hr
Dec 28, 3:33 AM PSTWinter Storm WarningSTO42 hr
Dec 28, 3:33 AM PSTWinter Weather AdvisorySTO32 hr

Nearby

Winter Storm Watches in California, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.